American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[2] Qun Lin, Hehu Xie and Jinchao Xu. Lower bounds of the discretization error for piecewise polynomials. Math. Comp. 83 (2014) 1-13.
Abstract, references, and article information   
View Article: PDF

[3] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[4] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information   
View Article: PDF

[5] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas N. Arnold, Daniele Boffi and Richard S. Falk. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002) 909-922. MR 1898739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Bos, M. A. Taylor and B. A. Wingate. Tensor product Gauss-Lobatto points are Fekete points for the cube. Math. Comp. 70 (2001) 1543-1547. MR 1836917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael S. Floater and J. M. Peña. Monotonicity preservation on triangles. Math. Comp. 69 (2000) 1505-1519. MR 1677482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Hiptmair. Canonical construction of finite elements. Math. Comp. 68 (1999) 1325-1346. MR 1665954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. G. Khajah. Tau method approximation of a generalized Epstein-Hubbell elliptic-type integral. Math. Comp. 68 (1999) 1615-1621. MR 1651763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anne Gelb. The resolution of the Gibbs phenomenon for spherical harmonics. Math. Comp. 66 (1997) 699-717. MR 1401940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Laurent Habsieger and Bruno Salvy. On integer Chebyshev polynomials. Math. Comp. 66 (1997) 763-770. MR 1401941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Gottlieb and Chi-Wang Shu. On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function . Math. Comp. 64 (1995) 1081-1095. MR 1284667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Giuseppe Mastroianni and Giovanni Monegato. Polynomial approximations of functions with endpoint singularities and product integration formulas . Math. Comp. 62 (1994) 725-738. MR 1201069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Grothmann and H. N. Mhaskar. Detection of singularities using segment approximation . Math. Comp. 59 (1992) 533-540. MR 1145662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald A. DeVore and Xiang Ming Yu. Degree of adaptive approximation . Math. Comp. 55 (1990) 625-635. MR 1035930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerhard Baur and Bruce Shawyer. Best $L\sp 2$-approximation of convergent moment series . Math. Comp. 54 (1990) 661-669. MR 1011437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giovanni Sacchi Landriani and Hervé Vandeven. Polynomial approximation of divergence-free functions . Math. Comp. 52 (1989) 103-130. MR 971405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lothar Reichel. On polynomial approximation in the complex plane with application to conformal mapping . Math. Comp. 44 (1985) 425-433. MR 777274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. L. R. Shawyer. Best approximation of positive power series . Math. Comp. 43 (1984) 529-534. MR 758199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. Canuto and A. Quarteroni. Approximation results for orthogonal polynomials in Sobolev spaces . Math. Comp. 38 (1982) 67-86. MR 637287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Todd Dupont and Ridgway Scott. Polynomial approximation of functions in Sobolev spaces . Math. Comp. 34 (1980) 441-463. MR 559195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Walter Gautschi. The condition of polynomials in power form . Math. Comp. 33 (1979) 343-352. MR 514830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jerry L. Fields and Mourad E. H. Ismail. Polynomial expansions . Math. Comp. 29 (1975) 894-902. MR 0372472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edgar A. Cohen. Polynomial approximation of a function and its first derivative in near minimax norms . Math. Comp. 27 (1973) 817-827. MR 0330843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2